Advertisement

Inventiones mathematicae

, Volume 87, Issue 2, pp 303–329 | Cite as

Birational isomorphisms of four-dimensional quintics

  • A. V. Pukhlikov
Article

Keywords

Birational Isomorphism 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Griffiths, P., Harris, J.: Principles of algebraic geometry. New York: Wiley, 1978Google Scholar
  2. 2.
    Hironaka, H.: Resolution of singularities of an algebraic variety over a field of characteristic zero. I, II. Ann. Math.79, 109–326 (1964)Google Scholar
  3. 3.
    Iskovskih, V.A., Manin, Yu.I.: Three-dimensional quartics and counterexamples to the Lüroth problem. Mat. Sb.86, 140–166 (1971) (English transl. in Math. USSR Sbornic,15, 141–165 (1971)Google Scholar
  4. 4.
    Iskovskih, V.A.: Birational automorphisms of three-dimensional algebraic varieties. In: СовремньннЬе проблемьl математики Винити, Москва,12, 159–236 (1979) (In Russian)Google Scholar
  5. 5.
    Manin, Yu.I.: Correspondences, motifs and monoidal transformations. Mat. Sb.77, 475–507 (1968) (English transl. in Math. USSR Sbornic6, 439–470 (1968).Google Scholar
  6. 6.
    Manin, Yu.I.: Lectures onK-functor in algebraic geometry. Usp. Mat. Nauk24, 3–86 (1969)Google Scholar
  7. 7.
    Matsumura, H., Monsky, P.: On the automorphisms of hypersurfaces. J. Math. Kyoto Univ.3, 347–361 (1964)Google Scholar

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • A. V. Pukhlikov
    • 1
  1. 1.Department of Mathematics, Chair of AlgebraMoscow State UniversityMoscowUSSR

Personalised recommendations